MAUDE Adverse Event Report: LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER

LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER
Model Number 1021-04
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Following multiple attempts to reach the user, the user contacted dario on may 7th, stating that he had received our email.The user reported that since his two previous cartridges expired on the 15th of may, he discarded them.Dario's user guide states in the section factors that may lead to inaccurate results: "the test strip is expired." and in the test strip precautions section: "check the "use by" date on the test strip cartridge.Do not use the test strips after that date".The user also stated that he recently received a shipment of new test strips, and is testing his bg with these new test strips.Dario's representatives attempted to contact the user in order to confirm that the user is now receiving bg readings that are in range for the user, however no response has been received to date.The inconsistent bg readings may have been due to misuse of the strips.There is not enough information available to further investigate this case.Therefore, no resolution is available.
 
Event or Problem Description
On april 13th, the user contacted dario to report inconsistent blood glucose (bg) readings.The user reported receiving from his dario meter a bg reading of 159 mg/dl from one test strip cartridge compared to a bg reading of 128 mg/dl from a different test strip cartridge.The user reported that both cartridges had the same lot number and expiration date, being the 15th of april.The user also reported that he tested his bg several times using both test strip cartridges, and each time he received a 30 mg/dl difference in bg readings between the two cartridges.

Brand Name
DARIO BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOMETER
Manufacturer (Section D)
LABSTYLE INNOVATIONS LTD
5 tarshish st
north industrial park
caesarea, 30798 21
IS  3079821
Manufacturer Contact
5 tarshish st
north industrial park
caesarea, 30798-21
MDR Report Key25158286
Report Number3010606081-2026-00037
Device Sequence Number18486283
Product Code NBW
UDI-Device Identifier00850065006253
UDI-Public850065006253
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K150817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1021-04
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexMale